کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
482714 1446146 2009 5 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A simple derivation of scale elasticity in data envelopment analysis
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله
A simple derivation of scale elasticity in data envelopment analysis
چکیده انگلیسی

In this paper, we suggest a simple derivation of the formulae for the scale elasticity in the variable returns-to-scale technology as used in data envelopment analysis. Our development is consistent with the existing literature but the proof is much shorter and applies to the general case without any simplifying conditions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Operational Research - Volume 197, Issue 1, 16 August 2009, Pages 149–153
نویسندگان
, , ,